| Model Number |
MMT-326A |
| Medical Device Problem Code |
Excess Flow or Over-Infusion (1311)
| Health Effect - Clinical Code |
Hypoglycemia (1912)
| Date of Event |
01/31/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated the customer experienced a low blood glucose of 70 mg/dl.The customer alleged the insulin pump was over delivering insulin due to she started the low events when she started using the replacement insulin pump in january.Customer was treated with food.Customer was able to complete carelink upload.Customer was using auto mode.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis and reservoir will not be returned for analysis.